# SDR CA000614039

- Difficulty date: May 11, 2000
- Submitted: June 23, 2000
- Operation: General aviation
- Make and model: Cessna 500CESSNA
- System (JASC): 2612 · Fire Detection
- Part: Sensor
- Part number: 99120363
- Condition: Chafed
- Location: Lt Engine
- Part time: 23,350 hours
- Component: Fire Detection, Macchi, 99120363
- Stage of operation: CL
- How discovered: V
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) AIRCRAFT WAS RUNNING ON GROUND FOR APPROX 30-40 MINUTES PRIOR TO DEPARTURE. UPON CLIMB OUT,  LT ENGINE FIRE LIGHT FLICKERED AND STAYED EXTINGUISHED.  AIRCRAFT CONTINUED FLIGHT WITH NO FURTHER OCCURRENCE.  ENGINE WAS GROUND RUN TO CHECK FOR BLEED AIR LEAKS AND NONE WERE FOUND.  FIRE WIRE INSPECTED AND FOUND CHAFED NEARLY IN HALF,  BEHIND INBOARD BLEED AIR COUPLER.  SYSTEM STILL WAS ABLE TO SELF-TEST OK.  SUSPECT THE LACK OF MATERIAL ON THE FIRE WIRE CAUSED LIGHT TO ILLUMINATE EARLIER THAT NORMAL.  ULTIMATELY THE ENTIRE FIRE WIRE WAS REPLACED.
